Pacific Journal of Mathematics

Terminal subcontinua of hereditarily unicoherent continua.

G. R. Gordh, Jr.

Article information

Source
Pacific J. Math., Volume 47, Number 2 (1973), 457-464.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945878

Mathematical Reviews number (MathSciNet)
MR0362268

Zentralblatt MATH identifier
0262.54032

Subjects
Primary: 54F55: Unicoherence, multicoherence

Citation

Gordh, G. R. Terminal subcontinua of hereditarily unicoherent continua. Pacific J. Math. 47 (1973), no. 2, 457--464. https://projecteuclid.org/euclid.pjm/1102945878


Export citation

References

  • [1] R. H. Bing, Snake-like continua, Duke Math. J., 18 (1951), 653-663.
  • [2] J. B. Fugate, Decomposable chaindble continua, Trans. Amer. Math. Soc, 123 (1966), 460-468.
  • [3] J. B. Fugate,A characterizationof chainable continua, Canad. J. Math., 21 (1969), 383-393.
  • [4] G. R. Gordh, Jr., Doctoral Dissertation, University of California at Riverside, 1971. 5.1Monotone decompositions of irreducible Hausdorff continua, Pacific J. Math., 36 (1971), 647-658.
  • [6] J. G. Hocking and G. S. Young, Topology, Addison-Wesley, Reading, Mass., 1961.
  • [7] K. Kuratowski, Topology II, PWN-Academic Press, Warsaw-New York, 1968.
  • [8] Harlan C. Miller, On unicoherent continua, Trans. Amer. Math. Soc, 69 (1950), 179-194.
  • [9] R. H. Sorgenfrey, Concerning triodic continua, Amer. J. Math., 66 (1944), 439-460.